| Model Number |
71174984 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/26/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery, the t6 linear driver shaft w/ ao qc bent/warped when the doctor was inserting the locking screw.There was a s+n backup device available to continue the procedure without delays.No other complications were reported.
Additional Manufacturer Narrative
H10: additional information added in d4 and h4.Results of investigation: the device, used in treatment, was returned for evaluation.A visual inspection of the returned t6 linear driver shaft confirms the stated failure.The driver tip has bent and deformed.This device was manufactured in 2016.The device shows significant signs of wear/usage.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.A review of the manufacturing records did not reveal any manufacturing or material abnormalities that could have caused or contributed to the reported incident.This device is a reusable instrument that can be exposed to numerous surgeries; damage from repeated use can occur.Expected wear/tear is likely the probable cause of the reported event.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Should additional information be received, the complaints will be reopened.No further investigation is warranted for these complaints; however we will continue to monitor for future complaints and investigate as necessary.